# SDR R61A201705090385

- Difficulty date: May 9, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 34,538 hours, 21,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 84
- Part time: 34,538 hours, 21,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE RT INBOARD SEAT TRACK CROWN AT FRAME 84.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK BETWEEN FRAME 79 TO 84 IAW SRM 53-23-10, 51-40-02, & 51-43-03.
